# SDR DALA2024091609005

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE WINGLET MOD, A CRACK WAS FOUND ON THE FWD SECTION OF STRINGER 12 AT APPROXIMATELY WSTA 620. THE CRACK IS LOCATED IN THE VERTICAL LEG OF THE STRINGER BELOW THE START OF THE RADIUS AND RUNS IB/OB. CRACK REPAIRED PER ERA 483437-14.
